# SDR DALA2022052003459

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,178 hours, 29,646 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3121 - ABORT T/O DUE TO F/CTL ELAC 1 PITCH FAULT. CORRECTIVE ACTION: REMOVED LOB ELEVATOR HYD ACTUATOR. INSTALLED L OB ELV HYD SERVO CONTROL REF A319 AMM 27-34. R/R ELAC #1 COMPUTER. OPS CHECK GOOD REF A319 AMM 27-93.(2239143)
